# SDR AALA202205133143

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737
- Aircraft serial: 40766
- Aircraft time: 31,595 hours, 13,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED ANNUNCIATOR BULB INOPERATIVE. RELAMPED EMERGENCY EXIT LIGHTS NOT ARMED PER AMM 33-18-00.
